# SDR DALA2017081806337

- Difficulty date: August 17, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 72,297 hours, 16,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CREW REST HORIZONTAL EXIT SIGN IS INOPERATIVE.  REPLACED THE LAMPS.  OPS CHECKED NORMAL.
